MathSciNet Relay Station
MathSciNet bibliographic data
MR828844 (87m:22049) 22E55 (11F72)
Arthur, James A measure on the unipotent variety. Canad. J. Math. 37 (1985), no. 6, 1237–1274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement